... taking it! She is 48 years old, is it normal for her to be lactating? She was taking the injections,she is not sexually active
It is a rare occurrence with depo, however it does happen. Looking at the function of the hormones in the body and how they are triggered, it makes sense that it might occur. Progesterone is a hormone that has the highest level while pregnant, and when the baby is born it decreases and the hormone for lactation starts. When she stops the progesterone shot, its like she delivered the baby. It should stop on its own, but if not she needs to tell her doc. Do I make sense to you. Sometimes my convoluted thinking is confusing to normal people, lol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2013 • 1 answer
Posted 16 Jan 2015 • 3 answers
Posted 3 Feb 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 20 Apr 2016 • 1 answer